# SDR DALA2016111808938

- Difficulty date: November 16, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 41,753 hours, 28,843 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stiffener
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STIFFENER ON FWD FACE OF CENTER FUEL TANK IS CRACKED. VERIFIED WITH HFEC, MARKED. REMOVED CRACKED RT VERTICAL STIFFENER AND REPLACED WITH SERVICEABLE STIFFENER IAW SRM 51-41-05. LEAK CHECK WILL BE COMPLETED ON 72816-0100-0123.
